Universidad Complutense de Madrid
E-Prints Complutense

Disjointly homogeneous Banach lattices: Duality and complementation

Impacto

Downloads

Downloads per month over past year

Flores, J. and Hernández, Francisco L. (2014) Disjointly homogeneous Banach lattices: Duality and complementation. Journal of functional analysis, 266 (9). pp. 5858-5885. ISSN 0022-1236

[img] PDF
Restringido a Repository staff only hasta 31 December 2025.

414kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022123613004989


URLURL Type
http://www.elsevier.comPublisher


Abstract

We study several properties of disjointly homogeneous Banach lattices with a special focus on two questions: the self-duality of this class and the existence of disjoint sequences spanning complemented subspaces. Various results around these problems are given. In particular, we provide examples of reflexive disjointly homogeneous spaces whose dual spaces are not disjointly homogeneous.


Item Type:Article
Uncontrolled Keywords:Banach lattice; Disjoint sequence; Orlicz space; Complementation
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:25836
Deposited On:12 Jun 2014 10:58
Last Modified:29 Aug 2014 10:29

Origin of downloads

Repository Staff Only: item control page